# SDR UPS99229845

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720 & 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSIN AND TOOLING DAMAGE ON STRINGER 7 LT BS 720B AND 1270+18.  REMOVED CORROSION DAMAGE, FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  PERFORMED STRINGER REPAIR PER SRM 53-10-3.
